MathSciNet Relay Station
MathSciNet bibliographic data
MR2170528 (2006g:35277) 35R10 (34B40 34K10 34K20 35K57 37L60)
Ma, Shiwang; Zou, Xingfu Existence, uniqueness and stability of travelling waves in a discrete reaction-diffusion monostable equation with delay. J. Differential Equations 217 (2005), no. 1, 54–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement